Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hands and feet crawling inwards on right side, stiff and tight after stroke, on physio. Any rehab centers in Kerala or Mumbai ?

dear sir... i am thinking of taking my mum to one of te rehab centres in keral... my mum ha a stoke over 14 months ago. she bhas recoverd a lot but hands nad feet on the right side are crawling inwards and really stiff and tight.. shes had physio lot and still goin on. she had botox twice as well.. some people have said take her to one these centres and they put on her there diet andprogramme .i just wat to try whay ever i can to help mi mum . please cn you advice me on i have to take to kerala or is there any arund mumbai ordo you no any ...thans
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist 's  Response

Thanks for the query,

Your mother has stiffness related to brain stroke. This will improve over a period of time. Intensive neurorehabilitation will be better in CMC vellore, NIMHANS Bangalore. For a better outcome, i advise you to go to one of these centres. In the mean time continue physiotherapy and if required baclofen and botox injections.

Best wishes
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor